MathSciNet Relay Station
MathSciNet bibliographic data
MR1784913 32S20 (14K99 32A60)
Rullgård, Hans Stratification des espaces de polynômes de Laurent et la structure de leurs amibes. (French) [Stratification of spaces of Laurent polynomials and the structure of their amoebas] C. R. Acad. Sci. Paris Sér. I Math. 331 (2000), no. 5, 355–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement